RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Malinovsky, Yaakov

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:59
Abstract pages:240
Full texts:71
References:35
PhD
E-mail:

http://www.mathnet.ru/eng/person105777
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2014
1. A. Kagan, Y. Malinovsky, L. Mattner, “Partially complete sufficient statistics are jointly complete”, Teor. Veroyatnost. i Primenen., 59:3 (2014),  542–561  mathnet  mathscinet  elib; Theory Probab. Appl., 59:3 (2015), 359–374  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020